# SDR CALA2023111503377

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T8310244
- Condition: Corroded
- Location: Sta298, R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR BEAM STA 298 JUST INSIDE THE R1 DOOR IS CORRODED REPAIRED UPPER CABIN FLOOR BEAM STA 298 I/A/W ECRA 5310-08215 AN D SRM 53-00-15-1A DEATAIL XII.SRM 51-40-02 PAR 7 AND 767 NDTM PA RT 6 51-00-16. REPAIRED R1 DOOR FLOOR BEAM IAW DOCUMENT 47580REA01 AND IAW UAL EC/RA #5310-08215.
